Eventually I saw someone that treated men with low T. I told him the history of when my issues occured after the epidural shots. He raised an eyebrow to it and said " we are starting to see more of that" . Some medications (epidural, statins, opiates, some blood pressure meds etc)depending on your age, dose and length of use can change your pituitary gland (I think the hypothalmus is related too.) Those glands produce and monitor your endocrince system and keeps things in balance. Sort of like a closed loop feedback system. If you are on a med too long, have a genetic issue or have an injury or illness to the pituitary then it stops or can't produce the appropriate chemicals like luteinizing hormone. some doctors deny this.
Epidural steroid injections are most commonly used in situations of radicular pain, which is a radiating pain that is transmitted away from the spine by an irritated spinal nerve. Irritation of a spinal nerve in the low back ( lumbar radiculopathy ), such as from lumbar spinal stenosis , cervical spinal stenosis, herniated disc , and foraminal encroachment, causes back pain that goes down the leg. Epidural injection is also used as a minimally invasive procedure to treat nerve compression in the neck (cervical spine), referred to as cervical radiculopathy , which causes pain.